# SDR UIEA2018120302761

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,642 hours, 11,856 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG ANTI-ICE VALVE LIGHT ON. PERFORMED / OPS CHECK OF SWITCH FOR RT ENG ANTI-ICE VALVE IAW FIM 30-21 FAULT TREE NO / DEFECTS NOTED AT THIS TIME.
